# SDR REXA2013072301414

- Difficulty date: July 23, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 15,145 hours, 8,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL HAS TWO CHAFED STRIKER PLATES.  R & R LT UPPER TRANSCOWL STRIKER PLATES IAW SRM 51-42-06.
